Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Nutrition and ExerciseNutrition and Exercise
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Hiatamine Intolerance
Jul 11, 2013

In a recent question you talked about stomach bloating. I have been diagnosed with Histamine Intolerance, it masquerades as many symptoms many of us have: brain fog, allergies, stomach bloating, loose stools, and many more. An allergy test helped identify it when the "welt" of histamine blew up but the other skin pricks didn't...and I thought I was allergic to everything. Histamine Intolerance (HIT) almost exclusively presents in those with other intolerances (lIke lactose, which i have) and where lactose intolerance is from a lack of lactase HIT is from a lack of Diamine Oxidase (DAO) which can now be bought as a supplement. I am taking one pill before each meal, the effects on my bowels, mood, stomach bloat and more are a marvel. There is lots online you can find on HIT by Googling, but sadly most research is in Europe not US. I consulted with a wonderful specialist from Vancouver. Sadly there is no cure and as in avoiding lactose I now avoid all high histamine foods (anything good: red wine, chocolate, aged meats and cheeses, chapagne, strawberries among many others) and it helps a lot. I suggest a lot more research here on us HIVers but try the pills!

Response from Mr. Vergel

Thanks for adding this new piece of information. I learned a lot after googling histamine intolerance. Avoiding products derived from fermentation and H1 - H2 antagonists seem to be the way to manage.

Nelson Histamine and histamine intolerance



Previous
CD4 COUNT
Next
Hola nelson

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement